BibTeX record: journals/amc/ZhangL08

download as .bib file

@article{DBLP:journals/amc/ZhangL08,
  author    = {Xinguang Zhang and
               Lishan Liu},
  title     = {Nontrivial solution of third-order nonlinear eigenvalue problems {(II)}},
  journal   = {Applied Mathematics and Computation},
  year      = {2008},
  volume    = {204},
  number    = {1},
  pages     = {508--512},
  url       = {http://dx.doi.org/10.1016/j.amc.2008.06.048},
  doi       = {10.1016/j.amc.2008.06.048},
  timestamp = {Thu, 02 Oct 2014 08:35:53 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amc/ZhangL08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}